# SDR CA040519011

- Difficulty date: May 19, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 60,335 hours
- Engine: Pwa JT8D9A
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TROUBLESHOOTING APU SNAG, MAINT DISCOVERED A CRACK IN THE KEELBEAM WEB (STA 870 LOAD CONTROL VALVE AREA) THE DAMAGE IS BEING REPAIRED IAW SRM 53-10-9.CRACK LENGTH APPROX 3.5 INCHES.
